Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

An Isotopically Invariant Property of Automorphic Moufang Loops

Full text
Author(s):
Grishkov, A. N. [1, 2] ; Rasskazova, M. N. [3] ; Sabinina, L. L. [4]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo, SP - Brazil
[2] Dostoevskii Omsk State Univ, Pr Mira 55a, Omsk 644077 - Russia
[3] Omsk State Tech Univ, Pr Mira 11, Omsk 644050 - Russia
[4] Univ Autonoma Estado Morelos, Av Univ 1001, Cuernavaca 62209, Morelos - Mexico
Total Affiliations: 4
Document type: Journal article
Source: Algebra and Logic; v. 58, n. 4, p. 306-312, SEP 2019.
Web of Science Citations: 0
Abstract

We describe a maximal variety of automorphic Moufang loops such that for every loop A in the variety , any loop isotopic to A also lies in . (AU)

FAPESP's process: 15/07245-4 - Moufang Loops and Malcev algebras
Grantee:Alexandre Grichkov
Support Opportunities: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 18/11292-6 - Moufang Loops and related algebras
Grantee:Henrique Guzzo Junior
Support Opportunities: Research Grants - Visiting Researcher Grant - International